# SDR VNAA2012120200002

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 19,448 hours, 19,436 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 9,273 hours, 9,315 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD EDP 2A AMBER CAS MESSAGE AND HYDRAULIC SYSTEM TWO (2) QUANTITY AT ZERO PERCENT IN FLIGHT.  CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND HYDRAULIC DAMPER LINE CHAFED THROUGH AT ADEL CLAMP.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC DAMPER LINE AND ENGINE NUMBER TWO (2) EDP (ENGINE DRIVEN PUMP) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
